# SDR TRAX200700617

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- Aircraft time: 11,493 hours, 7,782 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXIT PLACARD PEELING.  REMOVED AND REPLACED ASD EXIT PLACARD IAW CRJ 700 AMM 11-30-02.
